I recently stopped taking my Wellbutrin and so far my depression hasn’t returned and my mood is stable. I didn’t tell my psychiatrist and went cold turkey. It was causing me serious constipation and my bowel movements are back to normal. I feel so happy that now I only take 2 medications instead of 3. Yaaaay! Just thought I’d share my progress.
I am sure if I quit my medication, which is an antipsychotic, the effects would be disastrous and psychologically devastating. That is quite certain.
I came off my antidepressant at one stage without telling my psychiatrist. I got worse so slowly that I didn’t realize what was happening and next thing you know I’m having suicidal thoughts all the time. I came off mine slowly, not cold turkey. Maybe talk to your psychiatrist about something else you can go on? It’s good that you’re not constipated anymore.
You will crash.
I wouldn’t advise just coming off your meds without talking to your pdoc about it. I hope your symptoms don’t come back. If they do, please see your pdoc promptly.
I quit wellbutrin because of side effects. I’m feeling better now. I might go back on cymbalta.
I wouldn’t dare quit my antidepressants it would make me really ill
I had to stop wellbutrin because I had a seizure.
Wellbutrin didn’t cause the seizure, I was abusing a different drug that I was not prescribed (a drug that is gray area legality in USA and not fda approved) that made me have a seizure.
It was working well for me but my pdoc said he cannot ethically prescribe it to me unless I get an OK from a neurologist.
Im going to see a neurologist next week hopefully !!!
Well I hope nothing happens. I was never a depressed person anyway and I think it was temporary. So far I’m doing good.
Is it winter where you are? Because winter makes me more depressed than mild weather. So I would not consider dropping my Lexapro until spring, if ever.
I live in South Florida so it’s hot year round. Right now the weather is a little bit chilly but I’m doing alright so far. It’s been a week so far.
Please at least call your doctor and tell them you stopped the medication due to side effects. They can’t do their job properly if they don’t know everything.
I understand wanting to go off of medication because of side effects. But why didn’t you tell your doctor?
@FlyingPurplePeopleMeeter - I don’t know. I just didn’t want a big fuss over it I guess. I’ll tell her next time I see her which is towards the beginning of next month. But so far I’m doing good. But thanks to everyone for there concern I appreciate it a lot.
Just thought I’d provide a little update. I’ve been slowly going downhill. I finally lost interest in taking care of my hygiene and just realized haven’t showered in 4 days and haven’t been to the gym in almost 2 weeks. I’ve been sleeping too much and just want to lay in bed and sleep. Waking up is getting harder and harder to do. I’ve been sleeping more than 12 hours a day. However, I’ve still been going to work which forces me to get out. I’ve also lost my motivation which I had before.
I started taking my Wellbutrin again and so far I don’t feel a difference hopefully it doesn’t stop working because my mind has been racing with thoughts like that. I’ve was feeling great initially and now I don’t feel so well. I hope the Wellbutrin starts working soon because I don’t want to keep going downhill like this.
I don’t understand this. I was never a depressed person and was hoping this depression would have been gone by now. It’s been more than a year and it’s still lingering in the background.
Just one more proof that the pdoc’s know more about us than we do sometimes.
Yea they do. I was so happy that I only was taking 2 medications but I hope this feeling goes away soon.
Sounds so familiar. I always feel great when i loose the side effects. But weeks or months later it sneaks up on me. I quit my zoloft and mentally. I get by. But what gets me back on the Zoloft. Is i get E.D. lol strange as it is. Takes a while to get back on my feet. Who knows what will go next. But that alone is a good enough reason for me to get back on meds. It will take some time for you also. Weeks and months most likely atleast for me it was a gradual process.